RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 881–905 (Mi fpm109)  

This article is cited in 3 scientific papers (total in 3 papers)

The approximative solution constructing for some problem with nonsmooth degeneration

O. N. Bulychevaa, V. G. Sushkob

a Moscow Power Engineering Institute (Technical University)
b M. V. Lomonosov Moscow State University

Abstract: The asymptotic solution for some singularly perturbed parabolic equation is constructing when the degenerate equation has the angle characteristic.

Full text: PDF file (811 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.06.1995

Citation: O. N. Bulycheva, V. G. Sushko, “The approximative solution constructing for some problem with nonsmooth degeneration”, Fundam. Prikl. Mat., 1:4 (1995), 881–905

Citation in format AMSBIB
\Bibitem{BulSus95}
\by O.~N.~Bulycheva, V.~G.~Sushko
\paper The approximative solution constructing for some problem with nonsmooth degeneration
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 881--905
\mathnet{http://mi.mathnet.ru/fpm109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791618}
\zmath{https://zbmath.org/?q=an:0884.35007}


Linking options:
  • http://mi.mathnet.ru/eng/fpm109
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p881

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sushko, VG, “Asymptotics of the solution of a parabolic equation with a small parameter on a corner characteristic”, Differential Equations, 36:5 (2000), 773  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Butuzova, “Construction of asymptotics for the solution of a singularly perturbed parabolic problem with nonsmooth boundary functions”, Comput. Math. Math. Phys., 40:8 (2000), 1129–1144  mathnet  mathscinet  zmath
    3. M. V. Butuzova, “Asimptotika resheniya bisingulyarnoi zadachi dlya sistemy lineinykh parabolicheskikh uravnenii. I”, Model. i analiz inform. sistem, 20:1 (2013), 5–17  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:203
    Full text:65
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020